RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 12–18 (Mi mz241)  

This article is cited in 1 scientific paper (total in 1 paper)

On Prebox Module Topologies

V. I. Arnautov, K. M. Filippov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: Let $R$ be a complete topological division ring whose topology is determined by a real-valued valuation, and let $M$ be a vector space over $R$. It is proved that $M$ admits a Hausdorff module topology preceding the box topology in the lattice of all module topologies if and only if the dimension of the vector space $M$ over $R$ is a measurable cardinal.

DOI: https://doi.org/10.4213/mzm241

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 12–17

Bibliographic databases:

UDC: 512.556.5
Received: 26.01.1999
Revised: 14.01.2002

Citation: V. I. Arnautov, K. M. Filippov, “On Prebox Module Topologies”, Mat. Zametki, 74:1 (2003), 12–18; Math. Notes, 74:1 (2003), 12–17

Citation in format AMSBIB
\Bibitem{ArnFil03}
\by V.~I.~Arnautov, K.~M.~Filippov
\paper On Prebox Module Topologies
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 12--18
\mathnet{http://mi.mathnet.ru/mz241}
\crossref{https://doi.org/10.4213/mzm241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010672}
\zmath{https://zbmath.org/?q=an:1063.16051}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 12--17
\crossref{https://doi.org/10.1023/A:1025054729911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494620}


Linking options:
  • http://mi.mathnet.ru/eng/mz241
  • https://doi.org/10.4213/mzm241
  • http://mi.mathnet.ru/eng/mz/v74/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arnautov V., Filippov K., “On Group Topologies on an Abelian Group Preceding One Another”, Computational Commutative and Non-Commutative Algebraic Geometry, NATO Science Series, Sub-Series III: Computer and Systems Sciences, 196, eds. Cojocaru S., Pfister G., Ufnarovski V., I O S Press, 2005, 251–267  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:105
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021